347 521

Cited 0 times in

Severe Symptomatic Hyponatremia Caused by Low Dose Oral Cyclophosphamide: A Case Report

Authors
 Seungkyo Park  ;  Woojeung Kim  ;  Hoon Young Choi  ;  Ji Hyun Yoon  ;  Sung Kyu Ha  ;  Hyeong-Cheon Park 
Citation
 Korean Journal of Nephrology, Vol.30(6) : 647-650, 2011 
Journal Title
Korean Journal of Nephrology
ISSN
 1975-9460 
Issue Date
2011
Keywords
Hyponatremia ; Cyclophosphamide ; ANCA associated vasculitis
Abstract
Cyclophosphamide (CY), an alkylating agent, is frequently used in the treatment of various autoimmune disorders and malignancies. Acute hyponatremia is a well-known side effect of moderate to high dose intravenous CY treatment, but is rare in patients treated with low dose intravenous CY. We report the case of a severe symptomatic hyponatremia in a 68-year-old woman with renal impairment who was treated with oral CY (100 mg/day) for anti-neutrophil cytoplasmic antibody (ANCA) associated glomerulonephritis (GN). This case demonstrates that even oral CY could be associated with life threatening acute hyponatremia and should be used with caution.
Files in This Item:
T201104477.pdf Download
Appears in Collections:
1. College of Medicine (의과대학) > Dept. of Internal Medicine (내과학교실) > 1. Journal Papers
Yonsei Authors
Park, Hyeong Cheon(박형천) ORCID logo https://orcid.org/0000-0002-1550-0812
Ha, Sung Kyu(하성규)
URI
https://ir.ymlib.yonsei.ac.kr/handle/22282913/94720
사서에게 알리기
  feedback

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse

Links